# SDR DXTA2011042504561

- Difficulty date: April 16, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 3,980 hours, 2,468 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, I
- Precautionary procedure: A

## Discrepancy

AT 40,000 FT NOTICED THE AUTOPILOT DOING BABY DUTCH ROLLS TO STAY ON COUSE.  AFTER DISSCONNECTING THE AUTOPILOT FOUND NEITHER PILOT HAD CONTROL OF THE AILERONS.  ACFT WOULD NOT TURN WITHOUT EXCESSIVE FORCE APPLIED TO THE YOKE.  OUSIDE AIR TEMP -35 TAT. -64 SAT. AFTER DECENDING TO FL240 AND WAITING ABOUT 20 MINS , WE REGAINED NORMAL CONTROL OF THE AILERONS. AIR TEMP AT FL240 , TAT 4 , SAT -25.
